Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Oscillation and nonoscillation criteria for second-order nonlinear difference equations of Euler type
HTML articles powered by AMS MathViewer

by Naoto Yamaoka PDF
Proc. Amer. Math. Soc. 146 (2018), 2069-2081 Request permission

Abstract:

This paper deals with the oscillatory behavior of solutions of difference equations corresponding to second-order nonlinear differential equations of Euler type. The obtained results are represented as a pair of oscillation and nonoscillation criteria, and are best possible in a certain sense. Linear difference equations corresponding to the Riemann–Weber version of the Euler differential equation and its extended equations play an important role in proving our results. The proofs of our results are based on the Riccati technique and the phase plane analysis of a system.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 39A21, 39A12
  • Retrieve articles in all journals with MSC (2010): 39A21, 39A12
Additional Information
  • Naoto Yamaoka
  • Affiliation: Department of Mathematical Sciences, Osaka Prefecture University, Sakai 599-8531, Japan
  • MR Author ID: 688560
  • Email: yamaoka@ms.osakafu-u.ac.jp
  • Received by editor(s): April 6, 2017
  • Received by editor(s) in revised form: July 7, 2017
  • Published electronically: December 11, 2017
  • Communicated by: Mourad Ismail
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2069-2081
  • MSC (2010): Primary 39A21; Secondary 39A12
  • DOI: https://doi.org/10.1090/proc/13888
  • MathSciNet review: 3767358